# SDR UIEA2020010300005

- Difficulty date: January 2, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 69,150 hours, 11,878 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Switch
- Condition: Stuck
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

SIMULTANEOUS FAILURE OF ALL THREE COMM RADIOS. "RADIO TRANSMIT" ON CONTINUOUSLY.( FOUND FO'S YOKE SWITCH STUCK. CLEARED YOKE SWITCH. OPS CHECKED OK PER AMM 23-12-00.  )
